Factorization of rank two theta functions. II. Proof of the Verlinde formula.
Mathematische Annalen, Tome 304 (1996) no. 4, pp. 21-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
moduli space, factorization of holomorphic sections of line bundles, rank two parabolic bundles, Riemann surfaces, Verlinde formula
@article{MAN_1996__304_4_165393,
author = {R. Wentworth and G. Daskalopoulos},
title = {Factorization of rank two theta functions. {II.} {Proof} of the {Verlinde} formula.},
journal = {Mathematische Annalen},
pages = {21--52},
year = {1996},
volume = {304},
number = {4},
zbl = {0847.32020},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165393/}
}
R. Wentworth; G. Daskalopoulos. Factorization of rank two theta functions. II. Proof of the Verlinde formula.. Mathematische Annalen, Tome 304 (1996) no. 4, pp. 21-52. http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165393/